S. Ahmad, On the nonautonomous Volterra–Lotka competition equations, Proc. Amer. Math. Soc. 117 (1993), 199–204.
S. Ahmad, A. C. Lazer, Average conditions for global asymptotic stability in anonautonomous Lotka–Volterra system, Nonlinear Anal. 40 (2000), 37–49.
M. L. Zeeman, Extinction in competitive Lotka–Volterra systems, Proc. Amer. Math. Soc. 123 (1995), 87–96.
F. Montes De Oca, M. L. Zeeman, Extinction in nonautonomous competitive Lotka–Volterra systems, Proc. Amer. Math. Soc. 124 (12) (1996), 3677–3687.
F. Montes De Oca, L. Pérez, Extinction in nonautonomous competitive Lotka–Volterra systems with infinite delay, Nonlinear Anal. 75 (2012), 758–768.
A. Tineo, An iterative scheme for the N-competing species problem, J. Differ. Equ. 116 (1995), 1–15.
Z. Teng, On the nonautonomous Lotka–Volterra N-species competing systems, Appl. Math. Comput. 114 (2000), 175–185.
Z. Li, M. A. Han, F. D. Chen, Influence of feedback controls on an autonomous Lotka–Volterra competitive system with infinite delays, Nonlinear Anal. Real World Appl. 14 (2013), 402–413.
C. L. Shi, Z. Li, F. D. Chen, Extinction in a nonautonomous Lotka–Volterra competitive system with infinite delay and feedback controls, Nonlinear Anal. Real World Appl. 13 (2012), 2214–2226.
Z. Y. Hou, Asymptotic behavior and bifurcation in competitive Lotka–Volterra systems, Appl. Math. Lett. 25 (2012), 195–199.
Y. K. Li, Periodic solutions for delay Lotka–Volterra competition systems, J. Math. Anal. Appl. 246 (2000), 230–244.
G. P. Samanta, A two-species competitive system under the influence of toxic substances, Appl. Math. Comput. 216 (2010), 291–299.
Z. J. Liu, R. H. Tan, Y. P. Chen, Modeling and analysis of a delayed competitive system with impulsive perturbations, Rocky Mountain J. Math. 38 (2008), 1505–1523.
Z. J. Liu, M. Fan, L. S. Chen, Globally asymptotic stability in two periodic delayed competitive systems, Appl. Math. Comput. 197 (2008), 271–287.
Q. L. Wang, Z. J. Liu, Uniformly asymptotic stability of positive almost periodic solutions for a discrete competitive system, J. Appl. Math. 2013 (2013), Art. ID 182158, 9pages.
V. Lakshmikantham, D. D. Bainov, P. S. Simeonov, Theory of impulsive differential equations, World Scientific, Singapore, 1989.Google Scholar
A. M. Samoilenko, N. A. Perestyuk, Impulsive differential equations, World Scientific, Singapore, 1995.Google Scholar
Z. Jin, M. Han, G. Li, The persistence in a Lotka–Volterra competition systems with impulsive, Chaos, Solitons Fractals 24 (2005), 1105–1117.
J. Hou, Z. Teng, S. Gao, Permanence and global stability for nonautonomous N-species Lotka–Volterra competitive system with impulses, Nonlinear Anal. Real World Appl. 11 (2010), 1882–1896.
H. Hu, K. Wang, D. Wu, Permanence and global stability for nonautonomous N-species Lotka–Volterra competitive system with impulses and infinite delays, J. Math. Anal. Appl. 377 (1) (2011), 145–160.
S. Ahmad, I. M. Stamova, Asymptotic stability of competitive systems with delays and impulsive perturbations, J. Math. Anal. Appl. 334 (2007), 686–700.Google Scholar
J. Yan, A. Zhao, J. J. Nieto, Existence and global attractivity of positive periodic solution of periodic single-species impulsive Lotka–Volterra systems, Math. Comput. Modelling 40 (5–6) (2004), 509–518.
X. Liu, L. Chen, Global dynamics of the periodic logistic system with periodic impulsive perturbations, J. Math. Anal. Appl. 289 (2004), 279–291.
Z. J. Liu, Q. L. Wang, An almost periodic competitive system subject to impulsive perturbations, Appl. Math. Comput. 231 (2014), 377–385.
M. Liu, K. Wang, On a stochastic logistic equation with impulsive perturbations, Comput. Math. Appl. 63 (2012), 871–886.
X. R. Mao, Stochastic versions of the Lassalle theorem, J. Differ. Equ. 153 (1999), 175–195.
I. Karatzas, S. Shreve, Brownian motion and stochastic calculus, Springer, Berlin, 1991.Google Scholar
A. Friedman, Stochastic differential equations and applications, Academic Press, New York, 1976.Google Scholar
X. R. Mao, Stochastic differential equations and applications, Horwood, Chichester, 1997.Google Scholar
I. Barbalat, Systems d’equations differentielle d’oscillations nonlineaires, Rev. Roumaine Math. Pures Appl. 4 (1959), 267–270.
H. Qiu, J. L. Lv, K. Wang, Two types of permanence of a stochastic mutualism model, Adv. Differ. Equ. 2013 (2013), 1–17.
D. Jiang, N. Shi, X. Li, Global stability and stochastic permanence of a non-autonomous logistic equation with random perturbation, J. Math. Anal. Appl. 340 (2008), 588–597.
X. Li, X. Mao, Population dynamical behavior of non-autonomous Lotka–Volterra competitive system with random perturbation, Discrete Cont. Dyn. Syst. 24 (2009), 523–545.
M. Liu, K. Wang, Y. Wang, Long term behaviors of stochastic single-species growth models in a polluted environment II, Appl. Math. Modelling 35 (2011), 4438–4448.
M. Liu, K. Wang, Persistence and extinction in stochastic non-autonomous logistic systems, J. Math. Anal. Appl. 375 (2011), 42–57.
About the article
Published Online: 2018-06-08
Published in Print: 2018-07-26
This work is supported by the National Natural Sciences Foundation of People’s Republic of China under Grant 11361072.